RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 10  


Ordinary Differential Equations
The uniform stability of the characteristic exponents of a sequence of regular systems
L. Ya. Adrianova
1739
Integration of the Euler equations of the perturbed motion of a rotating body
S. A. Babushkin
1746
The maximum principle and the support principle in minimax problems of optimization
V. G. Boltyanskii
1759
The algebraic singularities of certain systems of differential equations
E. I. Danilova, A. I. Yablonskii
1772
A new method of investigation of the stability of the solutions of linear differential equations with nearly constant almost periodic coefficients
Yu. S. Kolesov, V. V. Maiorov
1778
Minimal number of inputs of linear control systems
V. M. Marchenko
1789
The stability of the singular exponents of a linear system, and the closure of the set of linear systems with exponential dichotomy. II
M. I. Rakhimberdiev
1797
Traces with a weight, and the asymptotic behavior of the spectral function
V. A. Sadovnichii
1808
Some identities for the eigenvalues of a second order differential operator that has a point of swerve
A. A. Stakun
1819
Asymptotic behavior of the solution of the Cauchy problem for a nonlinear system of ordinary differential equations with a small parameter multiplying the derivative
A. A. Shishkin
1828

Partial Differential Equations
Estimation of the solutions of spectral problems that correspond to problems for a parabolic equation of order greater than two
O. G. Asadova
1839
Green's tensors in elasticity theory
T. V. Burchuladze, R. V. Rukhadze
1849
The solution of equations of the first kind with a closable operator
O. A. Liskovets
1866
Natural differential operators on manifolds, and boundary value problems that are elliptic in a subspace
N. T. Pham
1872

Short Communications
The behavior of the solutions of nonlinear equations with exponentially dichotomous linear part
A. Azamov
1885
The invariance of the dicritical node of a multidimensional system
N. A. Bodunov
1888
A study of certain functional-differential equations with a regular singular point
I. Ya. Viner
1891
On the necessary optimality conditions for systems of neutral type
M. L. Gusakova
1894
An analytic construction of the guidance law that controls the rotational motion of a rigid body under indirect guidance
V. I. Zubov
1898
Integration in closed form and asymptotic behavior of the solutions of third order linear ordinary differential equations
E. S. Kostenko
1900
The fundamental solution of quadratic systems of pseudodifferential equations
A. A. Kuleshov
1905
The estimation of the solutions of a certain system of differential equations with a small parameter
L. V. Rakin
1908
A certain property of nonlinear integral equations of Volterra type
Kh. Eshmatov
1911
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019